Generalised Closed Sets in Multiset Topological Space

  • Karishma Shravan Institute of Advanced Study in Science and Technology.
  • Binod Chandra Tripathy Tripura University.

Resumen

In this article, we introduce the notion of generalized closed sets and generalized open sets in multiset topological spaces. We investigate their different properties. We have introduced the notion of some separation axioms and discussed some examples.

Biografía del autor

Karishma Shravan, Institute of Advanced Study in Science and Technology.
Mathematical Sciences Division.
Binod Chandra Tripathy, Tripura University.
Department of Mathematics.

Citas

[1] W. D. Blizard: Multiset theory, Notre Dame Jour. Formal Logic,30, pp. 36-66, (1989).

[2] K. P. Girish and S.J. John: Rough Multiset and its Multiset Topology. Lecture Notes in Computer Science, Springer. Berlin, Heidelberg, 6600, pp. 62-80, (2011).

[3] K. P. Girish and S.J. John: On multiset topologies, Theory Appl. Math. Comput. Sci., 2, pp. 37-52, (2012).

[4] K. P. Girish and S.J. John: Multiset topologies induced by multiset relations Inf. Sci., 188, pp. 298-313, (2012).

[5] F. Okamoto, E. Salehi and P. Zhang: On multiset colorings of graphs, Discuss. Math. Graph Theory, 30, pp. 137-153, (2010).

[6] B. C. Tripathy and S. Acharjee: On (γ, δ)-Bitopological semi-closed set via topological ideal, Proyecciones Jour. Math., 33 (3), pp. 245-257, (2014).

[7] B. C. Tripathy and S. Debnath: γ-open sets and γ-continuous mappings in fuzzy bitopological spaces, Jour. Intel. Fuzzy Syst., 24 (3), pp. 631-635, (2013).

[8] B. C. Tripathy and G. C. Ray: Weakly continuous functions on mixed fuzzy topological spaces, Acta Sci. Techn., 36 (2), pp. 331-335, (2014).

[9] B. C. Tripathy and G. C. Ray: On δ-continuity in mixed fuzzy topological spaces, Boletim da Sociedade Paranaense de Matemática, 32(2), pp. 175-187, (2014).

[10] B. C. Tripathy and D. J. Sarma: On weakly b-continuous functions in Bitopological spaces, Acta Sci. Techn., 35 (3), pp. 521-525, (2013).

[11] B. C. Tripathy and D.J. Sarma: Generalized b-closed sets in Ideal bitopological spaces, Proyecciones Jour. Math., 33 (3), pp. 315-324, (2014).

[12] V. Venkateswaram: A new class of multiset wilf equivalent pairs. Discrete Math., 307, pp. 2508-2513, (2007).

[13] Y. Yang, X. Tan and C. Meng: The multi-fuzzy soft set and its application in decision-making, Appl. Math. Model., 37, pp. 4915-4923, (2013).
Publicado
2018-06-07
Cómo citar
Shravan, K., & Tripathy, B. (2018). Generalised Closed Sets in Multiset Topological Space. Proyecciones. Journal of Mathematics, 37(2), 223-237. Recuperado a partir de http://www.revistaproyecciones.cl/article/view/2932
Sección
Artículos